The Michigan Mathematical Journal

A remark on ${\scr L}^*$-spaces.

Edwin E. Moise

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 1, Issue 1 (1952), 79-80.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028989730

Digital Object Identifier
doi:10.1307/mmj/1028989730

Mathematical Reviews number (MathSciNet)
MR0050257

Zentralblatt MATH identifier
0048.40901

Subjects
Primary: 56.0X

Citation

Moise, Edwin E. A remark on ${\scr L}^*$-spaces. Michigan Math. J. 1 (1952), no. 1, 79--80. doi:10.1307/mmj/1028989730. https://projecteuclid.org/euclid.mmj/1028989730


Export citation